# SDR RAIA2019022218001

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 41,662 hours, 25,400 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 23056413
- Condition: Broken
- Location: Nr 2 Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 SHUTDOWN IN FLIGHT, STARTING DECENT DUE TO E2 LOW OIL PRESSURE EICAS MSG.   R&R #2 ENGINE AFT TUBE OIL LINE FROM OIL FILTER TO OUTER BYPASS. OPS & LEAK CHECK GOOD.
